# SDR CALA2015022400124

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 63,500 hours, 9,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 325, LBL 20 - 55 FLOORBEAM UPPER CHORD CORROSION FOUND.  CORROSION REMOVED IAW SRM 51-10-02.  BLEND OUT AREA D0.030" W1" L2", ORG THK0.090", OUT OF SRM 53-00-51 ALLOWABLE DMG 1 FIG 101 LIMIT.  UPPER CHORD CORRODED, AREA REPAIRED IAW SRM 53-00-51 REPAIR 1 FIG 201 AT RBL 48 - LBL 64.
